MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; EXTERNAL CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; EXTERNAL CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, additional information regarding the complaint has not been provided and the cause of the complaint is not known.Should additional information become available, a follow-up mdr shall be submitted.
 
Event or Problem Description
A customer reported that during a resuscitation attempt on a female patient that had been down for approximately an hour, the device performed compressions for two minutes then it stopped and could not be reset or restarted.The customer reported that the device was removed, and manual cpr was immediately started.

Brand Name
LIFELINE
Common Device Name
EXTERNAL CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20689359
Report Number3003521780-2024-01252
Device Sequence Number12926485
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public(01)10815098020536
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMU-1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight54 KG